# SDR 99UAL900437

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 101655304
- Condition: Deployed
- Location: Rt Emer Exit
- Component: Goodrich, 101655304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLIDE DEPLOYED INADVERTENTLY.  SLIDE DOOR HAD 7 INCH HAIRLINE CRACK IN HONEYCOMB.  THERE ARE THREE INNER HINGES BROKEN AND FOUR KEEPERS RUPTURED.  *S/D*  THE SLIDE INADVERTENTLY DEPLOYED WHILE PINNING THE INFLATION CYLINDER.  THE DEPLOYMENT WAS HENCE OUT OF TYPICAL SEQUENCE.  THE COMPARTMENT DOOR WAS NOT COMMANDED TO OPEN.  THE SLIDE INFLATED INSIDE THE COMPARTMENT AND FORCED THE DOOR OPEN, THUS DAMAGING THE DOOR BY CRACKING THE HONEYCOMB, BREAKING THREE HINGES AND RUPTURING THE FOUR KEEPERS.  THE ROOT CAUSE WAS HUMAN ERROR.
